Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 70, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Jun 21, 2011, 9:11 AM CDT for Gallatin County, Wayne County, White County, Illinois. It took effect at Jun 24, 2011, 3:00 AM CDT. It was in force for 25 days.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 9:11 AM CDT (14:11 UTC)
- In effect from
- Jun 24, 2011, 3:00 AM CDT
- Expired
- Jul 18, 2011, 10:56 PM CDT
- In force
- 25 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Gallatin County, IL, Wayne County, IL, White County, IL
The radar
The Evansville,IN radar (KVWX), 52 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River at Carmi (CARI2). The gauge peaked at 31.82 ft at Jul 9, 2011, 1:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03381495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Jun 21, 12:52 AM CDT, 8 hours 19 minutes earlier.
Area forecast discussion, Jun 21, 12:52 AM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1252 AM CDT TUE JUN 21 2011 .DISCUSSION... APPROACHING COLD FRONT WILL INCREASE CONVECTIVE CHANCES STEADILY UNTIL ITS PASSAGE. IT WILL CONTINUE A SLOW/STEADY EASTWARD PROGRESS TODAY-TONIGHT-WED. POPS WILL RISE TO LIKELY CAT AND STAY AROUND THERE TIL WE GET INTO THE UPPER CYLCONE DRIVEN CONVECTION WED LATE PM/EVENING. DUE TO WARMTH/INSTABILITY...WITH FRONT AND ENERGY AVAILABLE WITH LOW...WILL BE SEVERAL BOUTS OF POTENTIALLY STRONG-SVR WX WITH THIS SYSTEM PASSAGE. SPC OUTLOOKS SLGT RISK SVR THRU WED. AFTER WED...WE'RE IN A BIT OF A DIRTY PATTERN BETWEEN THE LOW TO THE EAST AND HIGH PRESSURE TO THE WEST. THE FIZZLE OUT OF THE BOUNDARY ALONG WITH LINGERING HIGH MOISTURE/WARMTH IN THE ATMOS COULD LEND TO SOME CONTINUATION OF AT LEAST SMALLISH POPS THRU THE REMAINDER OF THE WEEK AND EVEN INTO THE WEEKEND. THIS APPEARS ADEQUATELY REFLECTED IN THE PACKAGE AND LITTLE MORE THAN MINOR MASSAGING WAS NEEDED. && .AVIATION... THE CHANCE OF SHOWERS AND STORMS WILL INCREASE TODAY ESP IN THE PM. THE MENTION OF VCNTY SHOWERS AND CB WERE ADDED FOR KCGI/KPAH IN THE LATE MORNING. THE MENTION OF SHRA AND CB CLOUDS WILL BE ADDED FOR KEVV/KOWB FOR AFTERNOON DURING THE HEAT OF THE DAY. A COLD FRONT WILL VERY SLOWLY CROSS THE TAF REGION EVENING THROUGH WED...WHICH WILL BRING THE HIGHEST CHCS FOR THUNDERSTORMS TO THE REGION. ANY THUNDERSTORMS AFTERNOON THROUGH WED COULD BE QUITE STRONG. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 21, 4:04 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 404 AM CDT TUE JUN 21 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-221000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 404 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT STORMS TODAY AND TONIGHT WILL INCLUDE A SLIGHT RISK OF SEVERE WEATHER. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST FLOOD INFORMATION. SOUTH TO SOUTHWEST WINDS MAY INCLUDE SOME GUSTINESS IN THE 20S MPH TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE OF THUNDERSTORMS CONTINUES FOR MUCH OF THE PERIOD. THIS INCLUDES A SLIGHT RISK OF SEVERE STORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS REQUESTED.
In the hours before
Local storm report, Jun 21, 8:39 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
839 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND GST FORT CAMPBELL NORTH 36.65N 87.46W
06/21/2011 M61.00 MPH CHRISTIAN KY ASOS
&&
CTNThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:22 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 38 min |
| Jun 21, 2:30 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Graves, Hickman, Livingston, McCracken and 1 more | 103 min |
| Jun 21, 3:20 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Henderson, Hopkins, Lyon, McLean and 4 more | 115 min |
| Jun 21, 2:15 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 22 min |
| Jun 21, 3:41 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wayne, White | 34 min |
| Jun 21, 4:09 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wayne | 18 min |
| Jun 21, 4:17 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry | 28 min |
| Jun 21, 4:44 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 46 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.